- -

Five different proofs of extraresolvability of countable totally bounded groups

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Five different proofs of extraresolvability of countable totally bounded groups

Show full item record

Artico, G.; Malykhin, VI.; Marconi, U. (2003). Five different proofs of extraresolvability of countable totally bounded groups. Applied General Topology. 4(2):317-325. doi:10.4995/agt.2003.2036.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82374

Files in this item

Item Metadata

Title: Five different proofs of extraresolvability of countable totally bounded groups
Author: Artico, Giuliano Malykhin, Viatcheslav I. Marconi, Umberto
Issued date:
Abstract:
[EN] We give different proofs of extraresolvability for countably in finite topological spaces and in particular for totally bounded groups.
Subjects: Resolvable space , Weak sequence , Totally bounded group
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2003.2036
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2003.2036
Thanks:
Work supported by the grant "Progetti di ricerca di Ateneo" of the University of Padova
Type: Artículo

This item appears in the following Collection(s)

Show full item record